MAUDE Adverse Event Report: GENICON GENISTRONG; SPECIMEN RETRIEVAL BAG

GENICON GENISTRONG; SPECIMEN RETRIEVAL BAG
Model Number 550-000-003
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The specimen retrieval bag, genistrong, (b)(4) | k132375 | gcj, has three product codes that include a tether attached to the bag - 550-000-003 | 550-000-005 | 550-000-008.The complaint received was that the tether was fraying.The initial correspondence from the customer stated that no pieces were left behind.However, a few weeks later, the customer reached out to genicon to state that there is no way to guarantee that all of the frayed material was retrieved.(b)(4) was opened and generated capa (b)(4).A design change was implemented to change how the tether is cut, folded, and stitched.No additional complaints have been received since the design change.
 
Event or Problem Description
Material frayed from tether.

Brand Name
GENISTRONG
Common Device Name
SPECIMEN RETRIEVAL BAG
Manufacturer (Section D)
GENICON
6869 stapoint court
suite 114
winter park FL 32792
MDR Report Key6950584
Report Number3002590791-2017-00001
Device Sequence Number10987764
Product Code GCJ
UDI-Device Identifier00877972004004
UDI-Public00877972004004
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132375
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number550-000-003
Device Catalogue Number550-000-003
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1